# SDR ASOA201101436

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 12 IS CORRODED AT FS 559+104.  REMOVED CORROSION APPROX .004" FROM  .100".  FOUND CORROSION WITHIN ALLOWABLE LIMITS IAW SRM 53-61-43 AND 53-00-00.
